# SDR 2022F00176

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: General aviation
- Aircraft: N317MP
- Make and model: Lear 60LEAR
- Aircraft serial: 60151
- Aircraft time: 7,690 hours, 5,158 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Zone 400
- Component: Sensor
- Component part number: 24403915
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 4/2/22, N317MP WAS DEPARTING KGLS HEADING TO KCHS. AFTER TAKEOFF CLIMBING THROUGH 9000FT, THE LH ENGINE FIRE LIGHT ILLUMINATED. THE CREW SCANNED ALL INSTRUMENTS AND NO ABNORMAL INDICATIONS WERE NOTICED. AFTER REVIEWING AND COMPLETING THEIR CHECKLIST THEY DETERMINED IT WAS A FALSE INDICATION BUT DECIDED TO DIVERT INTO KHOU FOR PRECAUTIONARY PURPOSES. ATI JET MAINTENANCE PERSONNEL WERE NOTIFIED AND FLEW TO KHOU ON THE RECOVERY AIRCRAFT. MAINTENANCE PERSONNEL  INSPECTED THE AIRCRAFT - THERE WAS NO SIGN OF FIRE. MAINTENANCE THEN TESTED THE FIRE DETECTION SYSTEM FOR THE LH ENGINE. THE SYSTEM TESTED NORMAL ON THE GROUND. THE LH ENGINE WAS RUN UP TO FULL POWER AND VARIOUS POWER SETTINGS TO TRY TO DUPLICATE THE FIRE INDICATION. NO BLEED AIR LEAKS NOTICED. COULD NOT BE DUPLICATED. ONE SMALL SECTION OF THE PYLON FIRE SENSOR LOOP WAS FOUND TO BE RESTING ON A BLEED AIR LINE THAT WAS WRAPPED IN FIRE SLEEVE. THIS SECTION WAS REPOSITIONED TO MOVE AWAY FROM BLEED AIR LINE. THE AIRCRAFT WAS FLOWN TO KELP WITH NO OTHER FIRE INDICATIONS. THE AIRCRAFT HAS MADE TWO MORE TRIPS WITH NO INDICATIONS OF FIRE ON THE LH ENGINE.
